# SDR ASOA201001243

- Difficulty date: August 28, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 12,933 hours, 11,341 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.    REMOVED INCORRECT DRAG ANGLE REPAIR PART AND INSTALLED NEW 1 ANGLE PN 601R31901301S AND REPAIRED ELONGATED HOLE IAW EC/TC REO 601R-52-11-513 AND 601R-52-11-1861. FORM 412, 3 EA FOR REPAIR PARTS DETAILS. EC/TC REO 601R-52-11-1861 HAS BEEN C/W FOR ELONGATED HOLE. SEE WIP BELOW STEP 13 FOR EC/TC SIGN OFF.
